# SDR CALA2015072194150

- Difficulty date: July 19, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 59,376 hours, 22,671 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE.  SKIN EXTRACT VLV SHOWING FULL OPEN & AMBER WITH ECAM FAULT.  REPLACED SKIN AIR INLET VLV IAW AMM 21-26-54-400-001A.  OPERATIONS CHECKED NORMAL.
